Toggle Main Menu Toggle Search

Open Access padlockePrints

Invariant distributions on projective spaces over local fields

Lookup NU author(s): Professor Guyan Robertson

Downloads


Publication metadata

Author(s): Robertson G

Publication type: Article

Publication status: Published

Journal: Proceedings of the American Mathematical Society

Year: 2011

Volume: 139

Issue: 8

Pages: 2705-2711

Print publication date: 14/01/2011

Date deposited: 25/11/2011

ISSN (print): 0002-9939

ISSN (electronic): 1088-6826

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/S0002-9939-2011-10808-6

DOI: 10.1090/S0002-9939-2011-10808-6


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share